I took a Fluconazole 200 mg two days ago and the yeast infection?
- 22 Sep 2013 by Juicyone
- 23 Sep 2013
- monistat, infections, vaginal yeast infection, fluconazole
is still here. Does it make you go to the bathroom more and Can yeast come out in your stools? How long will it take for me to feel a relief? Can you continue to take monistat or Azo since I took the one fluconazole 200 mg pill? Please help I feel so miserable!!
Diflucan keeps working for several days to treat the infection. Generally the symptoms start to go away after 24 hours. However, it may take several days for your symptoms to go away completely. If there is no change in your symptoms after a few days, call your doctor.
The best way to ease the symptoms is to sit in a bath tub with warm water. You can also use a squirt bottle with warm water to rinse, this will help too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2013 • 2 answers
Posted 9 Jan 2014 • 2 answers
Posted 24 Apr 2016 • 1 answer
Posted 2 May 2016 • 0 answers
Posted 1 Sep 2016 • 1 answer